# SDR HALA0700399

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 18,978 hours, 3,628 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Actuator
- Part number: 20224324
- Part serial: 8049
- Condition: Malfunctioned
- Location: Ram Air Door
- Part time: 18,282 hours, 3,498 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - UNABLE TO KEEP CABIN TEMP REASONABLE W/R PACK IN STBY W.  REMOVED AND REPLACED RT PACK RAM AIR INLET DOOR ACTUATOR.  OPERATION OF RT PACK GOOD. OK FOR SERVICE.
